Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Joint Pain, Heaviness In Chest And Fluttering In Throat?

i am a56 yr old female. 5 4 180lbs. i have been achy with joint pain, heaviness in chest and a strange fluttering in the back of my throat from time to time. i have had a hysterectomy and my ovaries have been removed as well. i am not on any HRT. My blood pressure is 180/92. i am not on any prescriptions. i have tried to lose weight but am not successful. Are all of these conditions due to overweight?
Tue, 20 Sep 2022
Report Abuse
Cardiologist 's  Response
Hello,

The heaviness in the chest and fluttering in the back of your throat could be related to anxiety or high blood pressure. Anxiety can trigger high blood pressure too. Anyway, I recommend performing a thyroid gland ultrasound and thyroid hormone levels for possible thyroid gland dysfunction.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Joint pains


Loading Online Doctors....
What Causes Joint Pain, Heaviness In Chest And Fluttering In Throat?

Hello, The heaviness in the chest and fluttering in the back of your throat could be related to anxiety or high blood pressure. Anxiety can trigger high blood pressure too. Anyway, I recommend performing a thyroid gland ultrasound and thyroid hormone levels for possible thyroid gland dysfunction. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist